# SDR IPXA2022052082303

- Difficulty date: May 6, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CAFT CARGO VERTICAL STIFFNER ANGLE IS CRACKED AT STA. 1841 LBL=31.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. AGA7170 AND SRM 51-31-01. (MINOR)
